Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
polarbear322

Post-Accutane Side Effects?

Recommended Posts

I've just recently finished up a round of Accutane (I took my last pill about 3 weeks ago) and since then I have had several small red bumps appearing on my face (not rash or hive-appearing) that are not any form of acne as far as I can tell. Has any one else experienced this? There are not many on my face, about 4-6 at a time and they appear in areas I've never experienced acne before, like under my eyes. They are not tender either, though I experience a pin-prick sensation when touching some of them.

Share this post


Link to post
Share on other sites

I agree with the above poster - go to the doctor. Any type of skin irritation while still coming down from a medication that makes your skin sensitive to begin with needs to be checked out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×